| Model Number |
EGIAADAPTXL |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
01/02/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a gastroplasty procedure, during the stapling, the staples were not correctly formed.Staples only shaped up to half.There was also an incomplete staple line on the proximal part.They replaced the reload to complete the case.There was no patient injury.